# SDR USAA920080399

- Difficulty date: February 9, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 31,980 hours, 12,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 291 - SEA-LAS - EEL - EMERGENCY EXIT LIGHTS COME ON WHEN EMERGENCY EXIT LIGHTS ARE TURNED OFF.  MAINTENANCE REPLACED LIGHTING CONTROL PANEL 25VU.  OPERATIONAL CHECK WAS GOOD.
